NeoCitran Total Cold Extra Strength Night Drink (Honey Lemon)

$13.99

Pack Size: 10 pouches/box

Ingredients:
Each single dose pouch contains acetaminophen 650 mg, diphenhydramine 25 mg and phenylephrine 10 mg.

For the relief of aches, pains, fever, runny nose, sneezing and sinus congestion.